# SDR ABXA9800896

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead Fitting
- Part number: 4912385501N
- Condition: Cracked
- Location: Bs 69
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NOSE LANDING GEAR LEFT TUNNEL VERTICAL BULKHEAD FORWARD UPPER INBOARD FITTING AT STATION 69 CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-2 AND 51-30-1.
